CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
THE NUMBER OF POSITIVE SOLUTIONS TO THE BREZIS-NIRENBERG PROBLEM 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 3, 页码: 1947-1985
Authors:  Cao, Daomin;  Luo, Peng;  Peng, Shuangjie
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Critical Sobolev exponent  local Pohozaev identity  existence of solutions  exact number of solutions  Green's function  
Local uniqueness for vortex patch problem in incompressible planar steady flow 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 131, 页码: 251-289
Authors:  Cao, Daomin;  Guo, Yuxia;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Uniqueness  Vortex parch  Steady solutions  Euler equation  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:33/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
Sign-changing bubble tower solutions for the supercritical H,non-type equations 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 4, 页码: 1227-1246
Authors:  Cao, Daomin;  Liu, Zhongyuan;  Peng, Shuangjie
Favorite  |  View/Download:28/0  |  Submit date:2019/12/13
Sign-changing bubble tower solutions  Henon-type equation  Lyapunov-Schmidt reduction  
Sign-changing bubble tower solutions for the supercritical H,non-type equations 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2018, 卷号: 197, 期号: 4, 页码: 1227
Authors:  Cao, Daomin;  Liu, Zhongyuan;  Peng, Shuangjie
Favorite  |  View/Download:23/0  |  Submit date:2019/12/31
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:21/0  |  Submit date:2019/12/31
pohozaev恒等式及其在非线性椭圆型方程中的应用 期刊论文
中国科学数学, 2016, 卷号: 046, 期号: 011, 页码: 1649
Authors:  曹道民;  彭双阶;  王庆芳
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
Asymptotic behaviour of ground state solutions for the Henon equation 期刊论文
IMA JOURNAL OF APPLIED MATHEMATICS, 2009, 卷号: 74, 期号: 3, 页码: 468-480
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Henon equation  ground state solutions  asymptotic behaviour  
Semi-Classical Bound States for Schrodinger Equations with Potentials Vanishing or Unbounded at Infinity 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2009, 卷号: 34, 期号: 12, 页码: 1566-1591
Authors:  Cao, Daomin;  Peng, Shuangjie
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Bound states  Concentrating solutions  Critical point  Potential vanishing or unbounded at infinity  Variational method